Jump to ContentJump to Main Navigation

Journal of Inverse and III-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2012: 0.560
Mathematical Citation Quotient 2012: 0.50



A globally convergent convexification algorithm for multidimensional coefficient inverse problems

M. V. Klibanov1 / A. Timonov2

11. Department of Mathematics and Statistics, University of North Carolina at Charlotte, Charlotte, NC 28223, USA.


32. Division of Mathematics and Computer Science, University of South Carolina Upstate, Spartanburg, SC 29303, USA.


Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 15, Issue 2, Pages 167–179, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2007.009, May 2007

Publication History:
Published Online:

Computational results for the convexification algorithm of the authors are presented in the 2-Dimensional case. Convexification is a numerical method for some multidimensional coefficient inverse problems with rigorously guaranteed global convergence.

Key Words: Convexification,; coefficient inverse problems,; global convergence.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.